# SDR REXA2022020900186

- Difficulty date: December 28, 2021
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retaining Clip
- Part number: CC670341911
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 BULKHEAD, AT FLOOR LEVEL FLIGHT DECK ENTRY WAY, DOUBLER
FASTENERS DAMAGED AND ATTACH CLIP CORRODED ON LHS             "
"REPLACED FS 280 BULKHEAD FLOOR LEVEL DOUBLER FASTENERS & ATTACH
CLIP IAW CRJ900 SRM 51-42-10-001-001-A01 WVAC EMP # "
